Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 20, NWS Springfield, MO

May 20, 2019Bourbon County, Cherokee County, Crawford County, Kansas; Barton County, Jasper County, Missouri

NWS Springfield, MO issued this flash flood warning at May 20, 2019, 7:42 PM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; Barton County, Jasper County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2019, 7:42 PM CDT (00:42 UTC)
Expired
May 21, 2019, 1:45 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO

The radar

The Springfield radar (KSGF), 118 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 8:10 PM CDTFLASH FLOOD1 N Oronogo, MOCORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 N ORONOGO. FLOODING AT KAFIR AND O INTERSECTION NEAR ORONOGO, MO. VIA SOCIAL MEDIAL.
May 20, 8:38 PM CDTFLASH FLOODPittsburg, KSREPORTS OF NUMEROUS ROADS CLOSED DUE TO HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 462 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
462 m²/s²
0-3 km storm-relative helicity
819 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

617 
WGUS53 KSGF 210042
FFWSGF
KSC011-021-037-MOC011-097-210645-
/O.NEW.KSGF.FF.W.0020.190521T0042Z-190521T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
742 PM CDT Mon May 20 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Southern Bourbon County in southeastern Kansas...
  Cherokee County in southeastern Kansas...
  Crawford County in southeastern Kansas...
  Western Barton County in southwestern Missouri...
  Northwestern Jasper County in southwestern Missouri...

* Until 145 AM CDT Tuesday.

* At 740 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Radar estimates 1 to 3 inches 
  of rain have fallen. Flash flooding is expected to begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Northern Joplin...                Pittsburg...
  Webb City...                      Prairie State Park...
  Fort Scott...                     Carl Junction...
  Baxter Springs...                 Frontenac...
  Columbus...                       Galena...
  Girard...                         Oronogo...
  Arma...                           Jasper...
  Liberal...                        Cherokee...
  Airport Drive...                  Weir...
  Lowell...                         Alba...

This warning includes but is not limited to the following low water
crossings...
Highway 7 at Little Cherry Creek north of Columbus...
Route K at Dry Wood Creek east of Arcadia...
Route JJ at Center Creek southeast of Carl Junction...
Highway 126 at The Spring River 3 miles north of Jasper...
and Route O at The Spring River just south of Alba.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3782 9509 3782 9462 3765 9462 3765 9430
      3723 9431 3710 9460 3700 9462 3700 9507

$$

Perez
2 follow-up statements
604 
WGUS73 KSGF 210144
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
844 PM CDT Mon May 20 2019

KSC011-021-037-MOC011-097-210645-
/O.CON.KSGF.FF.W.0020.000000T0000Z-190521T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon KS-Cherokee KS-Crawford KS-Barton MO-Jasper MO-
844 PM CDT Mon May 20 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHERN BOURBON...CHEROKEE...CRAWFORD...WESTERN BARTON AND
NORTHWESTERN JASPER COUNTIES...

At 842 PM CDT, trained weather spotters reported flash flooding in 
the warned area. Radar estimates 2 to 3 inches of rain have fallen. 
Flash flooding is already occurring. A cooperative observer reported 
that numerous roads are closed due to heavy rainfall in the 
Pittsburg, Kansas area at 838 PM CDT.

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Northern Joplin...                Pittsburg...
Webb City...                      Prairie State Park...
Fort Scott...                     Carl Junction...
Baxter Springs...                 Frontenac...
Columbus...                       Galena...
Girard...                         Oronogo...
Arma...                           Jasper...
Liberal...                        Cherokee...
Airport Drive...                  Weir...
Lowell...                         Alba...

This warning includes but is not limited to the following low water
crossings...
Highway 7 at Little Cherry Creek north of Columbus...
Route K at Dry Wood Creek east of Arcadia...
Route JJ at Center Creek southeast of Carl Junction...
Highway 126 at The Spring River 3 miles north of Jasper...
and Route O at The Spring River just south of Alba.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3782 9509 3782 9462 3765 9462 3765 9430
      3723 9431 3710 9460 3700 9462 3700 9507

$$

Perez
637 
WGUS73 KSGF 210453
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1153 PM CDT Mon May 20 2019

KSC011-021-037-MOC011-097-210645-
/O.CON.KSGF.FF.W.0020.000000T0000Z-190521T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bourbon KS-Cherokee KS-Crawford KS-Barton MO-Jasper MO-
1153 PM CDT Mon May 20 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
SOUTHERN BOURBON...CHEROKEE...CRAWFORD...WESTERN BARTON AND
NORTHWESTERN JASPER COUNTIES...

At 1152 PM CDT, Doppler radar indicated that over three inches of 
rain have already fallen over portions of the warned area near 
Joplin and Pittsburg Kansas. Flash flooding is already occurring.

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...

Northern Joplin...                Pittsburg...
Webb City...                      Prairie State Park...
Fort Scott...                     Carl Junction...
Baxter Springs...                 Frontenac...
Columbus...                       Galena...
Girard...                         Oronogo...
Arma...                           Jasper...
Liberal...                        Cherokee...
Airport Drive...                  Weir...
Lowell...                         Alba...

This warning includes but is not limited to the following low water
crossings...
Highway 7 at Little Cherry Creek north of Columbus...
Route K at Dry Wood Creek east of Arcadia...
Route JJ at Center Creek southeast of Carl Junction...
Highway 126 at The Spring River 3 miles north of Jasper...
and Route O at The Spring River just south of Alba.

Additional rainfall amounts up to an inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3782 9509 3782 9462 3765 9462 3765 9430
      3723 9431 3710 9460 3700 9462 3700 9507

$$

Terry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 20, 6:45 PM CDT, 57 minutes earlier.

Area forecast discussion, May 20, 6:45 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
645 PM CDT Mon May 20 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 321 PM CDT Mon May 20 2019

All modes of severe weather and flooding are expected this evening
into tonight. A warm front has pushed into the southern portions
of the area this afternoon and is expected to make little
northward progress through this evening and early tonight. Along
and south of that front, storms will try to become surface based
with all modes of severe weather possible. Strongest storms will
be over southwest MO and extreme southeast KS where large hail to
2", damaging winds to 70 mph, and a few tornadoes will be
possible. This is very conditional on the evolution of upstream
convection, though, and will need to be watched closely. Flooding
will also be a significant concern over the southwester part of
the CWA as training convection and ample moisture coincide. A
Flash Flood Watch remains in effect.

A line of severe thunderstorms is then expected to move west to
east across the area on Tuesday, starting midday and going through
the evening. Strong winds and an isolated tornado will be the
primary threat with large hail also being possible. Additional
heavy rain, although brief given the speed of the line, will lead
to additional flooding where excessive rain falls into tonight.

.LONG TERM...(Tuesday Night through Monday)
Issued at 321 PM CDT Mon May 20 2019

No significant changes were made to the long term forecast.
Looking at above normal temperatures with highs in the 80s and
chances for showers and thunderstorms, mainly NW of I-44.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 639 PM CDT Mon May 20 2019

Occasional showers and thunderstorms will continue through much of
tonight, some strong to severe. A break in thunderstorms is
expected Tuesday morning before additional storms move west to
east through the area Tuesday afternoon and evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Tuesday evening for MOZ066-077>079-
     088>090-093>095-101>104.

KS...Flash Flood Watch through Tuesday evening for KSZ073-097-101.

&&

SHORT TERM...Titus
LONG TERM...Titus
AVIATION...Titus
Hazardous weather outlook, May 20, 3:13 PM CDT, 4 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
313 PM CDT Mon May 20 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-212015-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
313 PM CDT Mon May 20 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Extreme flooding risk.
  Significant lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

 Strong to severe thunderstorms are expected to impact areas
 mainly along and west of Highway 65 into this evening as an
 unstable airmass interacts with warm front moving northward
 across the region. The main threat will be large hail to the
 size of golf balls and damaging winds up to 70 mph.

 Late this evening, and tonight, severe weather is expected to
 continue with all modes of severe weather possible.

 Moderate to heavy rainfall will bring the potential for
 flooding, mainly along and west of Highway 65 this afternoon
 through tonight. Multiple rounds of storms are expected to occur
 with 1 to 4 inches of rain possible. Some localized rainfall
 amounts may exceed 5 inches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

 On Tuesday another round of strong to severe storms will be
 possible across the entire region as a strong storm system
 approaches the area. All modes of severe weather will be
 possible.

 The potential for flooding will continue Tuesday, as additional
 moderate to heavy rainfall is expected.

 Intermittent storm activity is expected through the end of next
 weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next six hours for
  southwest Missouri and extreme southeast Kansas.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Titus

In the hours before

Local storm report, May 20, 5:46 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     FLASH FLOOD      JOPLIN                  37.08N 94.51W
05/20/2019                   JASPER             MO   FIRE DEPT/RESCUE

            STREET FLOODING OCCURRING INSIDE JOPLIN,
            STALLED VEHICLE AT 17TH/MINA.

&&

TEO
Local storm report, May 20, 5:58 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     FLASH FLOOD      CARTHAGE                37.18N 94.31W
05/20/2019                   JASPER             MO   TRAINED SPOTTER

            A REPORT OF STREET FLOODING IN CARTHAGE DUE
            TO HEAVY RAINFALL.

&&

KP
Local storm report, May 20, 6:08 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HEAVY RAIN       JOPLIN                  37.08N 94.51W
05/20/2019  M1.23 INCH       JASPER             MO   EMERGENCY MNGR

            1.23 INCHES OF RAIN SO FAR.

&&

TEO
Local storm report, May 20, 6:19 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       1 NW JOPLIN             37.10N 94.53W
05/20/2019  M2.15 INCH       JASPER             MO   PUBLIC

            2.15 INCHES OF RAIN SO FAR AND CLIMBING.

&&

TEO
Local storm report, May 20, 6:27 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     FLASH FLOOD      2 NNW CARTHAGE          37.20N 94.33W
05/20/2019                   JASPER             MO   LAW ENFORCEMENT

            REPORT OF WATER OVER THE ROAD D HIGHWAY 1/2
            MILE WEST OF CIVIL WAR ROAD AND WATER OVER
            THE ROAD JUST SOUTH OF D/CIVIL WAR.

&&

TEO
Local storm report, May 20, 7:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     FLOOD            2 N ORONOGO             37.21N 94.47W
05/20/2019                   JASPER             MO   LAW ENFORCEMENT

            DEPUTIES ARE ADVISING OF MORE AREAS WITH
            SEVERAL INCHES OF WATER OVER THE ROADWAY. SO
            FAR IT SEEMS TO BE FOCUSED IN THE CENTRAL
            AREA OF THE COUNTY NORTH OF ORONOGO.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:41 PM CDTSevere Thunderstorm WarningSGFBourbon, Cherokee, Crawford49 min
May 20, 7:48 PM CDTSevere Thunderstorm WarningSGFCherokee57 min
May 20, 8:00 PM CDTRiver Flood WarningSGFBourbon4 days
May 20, 8:15 PM CDTSevere Thunderstorm WarningSGFBourbon60 min
May 20, 9:35 PM CDTFlash Flood WarningSGFBourbon5 hr
May 21, 1:53 AM CDTAreal Flood WarningSGFBourbon, Cherokee, Crawford33 hr
May 20, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster52 min
May 20, 7:52 PM CDTTornado WarningSGFPolk23 min
May 20, 8:00 PM CDTRiver Flood WarningSGFCedar28 days
May 20, 8:00 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede45 min
May 20, 8:16 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Polk19 min
May 20, 8:18 PM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon6 hr
May 20, 8:57 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair63 min
May 20, 9:08 PM CDTRiver Flood WarningSGFPulaski58 hr
May 20, 9:14 PM CDTSevere Thunderstorm WarningSGFJasper, Newton46 min
May 20, 9:26 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton64 min
May 20, 9:31 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk59 min
May 20, 9:40 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence65 min
May 20, 10:09 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Polk51 min
May 20, 10:14 PM CDTFlash Flood WarningSGFBarry, Dade, Jasper, Lawrence, McDonald, Newton5 hr
May 20, 10:35 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster40 min
May 20, 10:54 PM CDTFlash Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 4 more4 hr
May 20, 11:01 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster44 min
May 20, 11:24 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski, Texas, Wright35 min
May 20, 11:37 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more3 hr
May 20, 11:52 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Texas, Wright38 min
May 21, 12:04 AM CDTFlash Flood WarningSGFCamden, Christian, Dallas, Douglas, Laclede, Pulaski and 3 more3 hr
May 21, 12:14 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald46 min
May 21, 12:28 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright62 min
May 21, 1:11 AM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas2 hr
May 21, 2:21 AM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more4 hr
May 21, 2:45 AM CDTTornado WarningSGFHowell, Ozark20 min
May 21, 2:50 AM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more32 hr
May 21, 3:18 AM CDTAreal Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 3 more17 hr
May 21, 3:25 AM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more10 hr
May 21, 4:41 AM CDTRiver Flood WarningSGFPhelps4 days
May 21, 4:46 AM CDTRiver Flood WarningSGFPulaski27 hr
May 21, 5:53 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more29 hr
May 21, 7:37 AM CDTRiver Flood WarningSGFJasper, Newton67 hr
May 21, 8:05 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton55 min
May 21, 9:34 AM CDTRiver Flood WarningSGFMcDonald48 hr
May 21, 9:54 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton51 min
May 21, 10:25 AM CDTRiver Flood WarningSGFShannon10 hr
May 21, 10:32 AM CDTRiver Flood WarningSGFStone53 hr
May 21, 10:43 AM CDTSpecial Weather StatementSGFMcDonald32 min
May 21, 11:25 AM CDTSpecial Weather StatementSGFBarry35 min
May 21, 11:43 AM CDTSevere Thunderstorm WarningSGFBarry47 min
May 21, 12:05 PM CDTFlash Flood WarningSGFBarry6 hr
May 21, 12:25 PM CDTSpecial Weather StatementSGFGreene50 min
May 21, 12:59 PM CDTSevere Thunderstorm WarningSGFGreene, Webster31 min
May 21, 1:06 PM CDTTornado WarningSGFDallas, Greene, Webster24 min
May 21, 1:15 PM CDTFlash Flood WarningSGFGreene5 hr
May 21, 1:20 PM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more21 hr
May 21, 1:22 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster38 min
May 21, 1:35 PM CDTTornado WarningSGFStone25 min
May 21, 1:57 PM CDTSevere Thunderstorm WarningSGFChristian, Stone33 min
May 21, 2:13 PM CDTFlash Flood WarningSGFDallas, Greene, Polk4 hr
May 21, 2:24 PM CDTSpecial Weather StatementSGFWebster36 min
May 21, 2:41 PM CDTSevere Thunderstorm WarningSGFGreene, Webster49 min
May 21, 2:44 PM CDTTornado WarningSGFWebster31 min
May 21, 2:47 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney43 min
May 21, 2:56 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright49 min
May 21, 3:02 PM CDTTornado WarningSGFDouglas, Wright28 min
May 21, 3:08 PM CDTSevere Thunderstorm WarningSGFLaclede37 min
May 21, 3:18 PM CDTTornado WarningSGFWright27 min
May 21, 3:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark38 min
May 21, 3:23 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright37 min
May 21, 3:25 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Webster4 hr
May 21, 3:28 PM CDTSevere Thunderstorm WarningSGFOzark32 min
May 21, 3:31 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski29 min
May 21, 3:38 PM CDTTornado Warning Tornado observedSGFLaclede, Texas, Wright37 min
May 21, 3:50 PM CDTTornado WarningSGFHowell, Ozark25 min
May 21, 3:53 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski52 min
May 21, 4:02 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas43 min
May 21, 4:10 PM CDTSevere Thunderstorm WarningSGFHowell, Texas35 min
May 21, 4:17 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps43 min
May 21, 4:24 PM CDTTornado Warning Tornado observedSGFDent, Phelps36 min
May 21, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Oregon, Shannon49 min
May 21, 5:33 PM CDTSpecial Weather StatementSGFOregon, Shannon27 min

Nearby

Flash Flood Warnings in Kansas, 2019Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.